Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Sudden lower abdominal pain, vomit sensation and gastritis. Looking for advice

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4048 Questions

default
Posted on Wed, 6 Feb 2013 in Women's Health
Question: I have sudden lower abdomenal pain, and also a contractions kind pain in my vagina, and feel like going to bathroom, even my rectum pains extremly sometime i feel like vomiting as well, when I get this pain I also see my stomach bulging out and have a gastretitis problem as well. This has been happening to me for 3 yrs now, checked for urinary Infection, Sugar test, BP (all are normal) took scans, and pelvic scan too. (Fatty liver, cystitis)

Please advice if this should have some other dimensions to be looked at?
doctor
Answered by Dr. S Patra 2 hours later
Hello XXXXXXX,
Thanks for posting your query. I have gone through your history and laboratory investigation in details.

According to your clinical presentation,you are most probably suffering from Interstitial Cystitis or Painful Bladder Syndrome (PBS) with co-existence of gastritis as other findings are within normal limit. Mild fatty liver does not has much clinical significance but enlarged fatty liver may cause digestion problem.

You may need to undergo a complete pelvic examination along with other investigation like Potassium Sensitivity Test (PST) of bladder, Cystoscopy under anesthesia with bladder distension etc to come out a definite diagnosis for Interstitial Cystitis or PBS. Certain treatment protocol like Heparinoid group of drug therapy, Bladder distension, Bladder instillation (intravesical therapy) and Transcutaneous Electrical Nerve Stimulation (TENS), a form of non surgical neuro modulation are also advisable.

Severity of gastritis is also needed to be ruled out by Vitamin-B12 assay or Endoscopy of gastrointestinal tract,complete blood count etc.
In this scenario, hormonal test like Thyroid profile is very much helpful.

So please consult with your Urologist and Physician regarding this and take suggestive measures for proper guideline & medication.

Do following things for life style modification and prevention of above condition:
1) Avoid salty/ fatty/ spicy food including tea or coffee.
2) Eat leafy vegetables and drink lots of fluid/water.
3) Avoid stress by doing regular XXXXXXX breathing (20-30 times) or yoga
4) Take healthy diet with Multivitamins/Iron supplements.
5) Don't stay in empty stomach for long time
6) Do light exercise to control body weight and relax in free time.
7) Need adequate rest and proper sleep at least 6-8 hrs daily.
8) Maintain genital hygiene properly & do Pelvic Floor Exercise regularly.
9) Preferably one psychological counseling regarding this.
Hope I have answered your query. If you have any further questions I will be happy to help.
Wish your good health in future.
Regards,

Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Treatment/Therapy ,  
Medical Procedures ,  
Medical Topics

Recent questions on  Counseling psychology

doctor1 MD

I had a penile doppler test conducted but my experience was confusing. I was given an injection and asked to stimulate with hand but ibdid not get erection, then i was asked to stand up and shown a porn clip i achieved a very weak full flaccid...

doctor1 MD

My son, studied upto 10th std in KV, XXXXXXX Admitted to an integrated college (XXXX, Belgaum), since he was selected through talent search by XXXX. After admission, he asked to why to XXXX (wanted to be in KV). Again arranged for KV admission...

doctor1 MD

My nine year old son has ADHD , Depression and Sensory Processing Disorder . He takes D- Amphetamine XR 10mg capsule, and then one tablet at night for his symptoms. It usually is helpful but over the last couple days, he has been screaming in...

doctor1 MD

Hi Sir, I am 30 years male Indian, working in Dubai. My engagement was over last April & marriage is fixed in Dec 2012. last 5.5 I do chat/talk with my would be and we were very happy to share our things each other. She is little fatty in nature. & her period was irregular. Some months its not happening at all. So she went through a physical check up & found there is a syst in her (very minute) and doctor suggests to take medicine. She started taking medicine for 4 months & stopped. But when stopped it, the same problem came again. & 4 -5 Days back she consulted another Doctor & his comments was really shoked to her. He asked to take 8 months continuous treatment regarding this. This made her very dip pressed & started thinking weird. Now she says she hates sex & doesnt want to spoil my life & not interested in marriage. still we both love very much each other. I am so disapppointed now & this may be one of the most struggled moment in my life. Could you please advise me.

doctor1 MD

I think I might have either gonorrhea or a UTI, but I can t tell. I am honestly really scared and embarrassed so I can t tell anyone. The only symptom I seem to have is burning during urination which appeared the week of Christmas. It s not very severe, something a slight tingle then sometimes an uncomfortable burn but it s not really painful. I have no discharge, swelling, or redness in or around my area. I am a male who has only had sex with one woman twice, about a month before the symptom appeared.

doctor1 MD

hello i have this symtoms i had my baby on september 1, 2013 i have been feeling dizzy everyday, not feeling myself, feel weak, have post partum depression, went to the doctor he prescribe antibiotics, for dizziness and for depression ....can u help me

doctor1 MD

good morning . my marriage in after one month. and my penis is very small, before that i had a relation with one of my girl freind. that time also i was falling immediate when i insert. now if i do masturbating also withing a mint i fall.. i m very upset what to do which medicine i take please help me. when i feel or going near to any female close that time also i fall in side of my pant.. please